Følg
Michael S. Floater
Michael S. Floater
Professor of mathematics, University of Oslo
Verifisert e-postadresse på math.uio.no
Tittel
Sitert av
Sitert av
År
Mean value coordinates
MS Floater
Computer aided geometric design 20 (1), 19-27, 2003
13662003
Surface parameterization: a tutorial and survey
MS Floater, K Hormann
Advances in multiresolution for geometric modelling, 157-186, 2005
12012005
Parametrization and smooth approximation of surface triangulations
MS Floater
Computer aided geometric design 14 (3), 231-250, 1997
11851997
Multistep scattered data interpolation using compactly supported radial basis functions
MS Floater, A Iske
Journal of Computational and Applied Mathematics 73 (1-2), 65-78, 1996
3601996
Barycentric rational interpolation with no poles and high rates of approximation
MS Floater, K Hormann
Numerische Mathematik 107 (2), 315-331, 2007
3442007
Mean value coordinates in 3D
MS Floater, G Kós, M Reimers
Computer Aided Geometric Design 22 (7), 623-631, 2005
3282005
Mean value coordinates for arbitrary planar polygons
K Hormann, MS Floater
ACM Transactions on Graphics (TOG) 25 (4), 1424-1441, 2006
3122006
Meshless parameterization and surface reconstruction
MS Floater, M Reimers
Computer Aided Geometric Design 18 (2), 77-92, 2001
2522001
A general construction of barycentric coordinates over convex polygons
MS Floater, K Hormann, G Kós
advances in computational mathematics 24 (1), 311-331, 2006
2512006
Generalized barycentric coordinates and applications
MS Floater
Acta Numerica 24, 161-214, 2015
1742015
One-to-one piecewise linear mappings over triangulations
M Floater
Mathematics of Computation 72 (242), 685-696, 2003
1492003
How to morph tilings injectively
MS Floater, C Gotsman
Journal of Computational and Applied Mathematics 101 (1-2), 117-129, 1999
1301999
AC 2 four-point subdivision scheme with fourth order accuracy and its extensions
N Dyn, MS Floater, K Hormann
Mathematical Methods for Curves and Surfaces: Tromsø, 145-156, 2004
1192004
Blow-up at the boundary for degenerate semilinear parabolic equations
MS Floater
Archive for Rational Mechanics and Analysis 114 (1), 57-77, 1991
1151991
Derivatives of rational Bézier curves
MS Floater
Computer Aided Geometric Design 9 (3), 161-174, 1992
1111992
Gradient bounds for Wachspress coordinates on polytopes
M Floater, A Gillette, N Sukumar
SIAM Journal on Numerical Analysis 52 (1), 515-532, 2014
952014
An O (h2n) Hermite approximation for conic sections
MS Floater
Computer Aided Geometric Design 14 (2), 135-151, 1997
951997
Adaptive thinning for bivariate scattered data
N Dyn, MS Floater, A Iske
Journal of Computational and Applied Mathematics 145 (2), 505-517, 2002
912002
Parameterization of triangulations and unorganized points
M Floater, K Hormann
Tutorials on multiresolution in geometric modelling, 287-316, 2002
872002
High-order approximation of conic sections by quadratic splines
M Floater
Computer Aided Geometric Design 12 (6), 617-637, 1995
851995
Systemet kan ikke utføre handlingen. Prøv på nytt senere.
Artikler 1–20